Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Fever, vomiting, diarrhea, stomach virus, ear infection, pneumonia, soft stool. On antibiotics. Suggestion?

My son just got over what we thought was a stomach virus, with vomiting, fever and diarrhea for three days. The day before that he completed a round of antibiotics for an ear infection / pneumonia (Omnicef). While today he seems almost back to normal, his stool continues to be soft and is very green. I'm concerned about a gastrointestinal problem from taking the antibiotics. Suggestions?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Thanks for using HCM. I appreciate your explaination.

Concerned about a gastrointestinal problem from taking the antibiotics.
Keep giving more of fluids and yogurt. Give Cap containing lacto Bacelli like Bacelac and Cap./ sachet Racecodotril. These will help him. Hope you are cleared of your query. wish you good health.

Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor